Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 80, NWS Jackson, MS

July 14, 2019Jasper County, Jones County, Smith County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 14, 2019, 7:06 AM CDT for Jasper County, Jones County, Smith County, Mississippi. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2019, 7:06 AM CDT (12:06 UTC)
Expired
Jul 14, 2019, 10:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:18 AM CDTFLASH FLOOD1 E Soso, MSREPORTS OF WATER COVERING FEED MILL ROAD.
Jul 14, 8:36 AM CDTFLASH FLOOD2 Nne Lux, MSTREE DOWN ON ABNER BRYANT ROAD.
Jul 14, 8:42 AM CDTFLASH FLOOD2 Ne Moselle, MSMULTIPLE TREES DOWN ON THE INTERSECTION OF JOSH ROAD AND MOSELLE OAK GROVE ROAD.
Jul 14, 9:31 AM CDTHEAVY RAIN 4.882 Nw Calhoun, MS3 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND PERSONAL WEATHER STATION KMSLAURE14 INCLUDING 4.51 INCHES SINCE MIDNIGHT.
Jul 14, 9:41 AM CDTHEAVY RAIN 5.96 Se Hebron, MS5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND PERSONAL WEATHER STATION KMSELLIS13 INCLUDING 5.61 INCHES SINCE MIDNIGHT.
Jul 14, 9:43 AM CDTHEAVY RAIN 5.242 Nw Calhoun, MS5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND PERSONAL WEATHER STATION KMSLAURE14 INCLUDING 4.87 INCHES SINCE MIDNIGHT.
Jul 14, 9:50 AM CDTHEAVY RAIN 4.131 Nnw Bay Springs, MS5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND PERSONAL WEATHER STATION KMSBAYSP3 INCLUDING 3.78 INCHES SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2565 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2565 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

478 
WGUS54 KJAN 141206
FFWJAN
MSC061-067-129-141500-
/O.NEW.KJAN.FF.W.0080.190714T1206Z-190714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
706 AM CDT Sun Jul 14 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Western Jasper County in east central Mississippi...
  Eastern Smith County in central Mississippi...
  Jones County in southeastern Mississippi...

* Until 1000 AM CDT.

* At 705 AM CDT, Doppler radar indicated heavy rain across the 
  warned area. Up to three inches of rain has already fallen. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Laurel, Ellisville, Stringer, Bay Springs, Moss, Turnerville,
  Eastabuchie, Tuckers Crossing, Pineville, Garlandville, Moselle,
  Soso, Louin, Montrose and Sylvarena.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3180 8940 3180 8941 3222 8943 3222 8909
      3143 8907 3143 8940

$$

GRG
1 follow-up statement
995 
WGUS74 KJAN 141351
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
851 AM CDT Sun Jul 14 2019

MSC129-141400-
/O.CAN.KJAN.FF.W.0080.000000T0000Z-190714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Smith MS-
851 AM CDT Sun Jul 14 2019

...THE FLASH FLOOD WARNING FOR EASTERN SMITH COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3180 8940 3180 8932 3222 8932 3222 8909
      3143 8907 3143 8940

$$

MSC061-067-141500-
/O.CON.KJAN.FF.W.0080.000000T0000Z-190714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MS-Jones MS-
851 AM CDT Sun Jul 14 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WESTERN JASPER AND JONES COUNTIES...

At 850 AM CDT, Doppler radar indicated heavy rain across the warned 
area. Two to four inches of rain has fallen. Flash flooding is 
expected to begin shortly.

Some locations that will experience flooding include...
Laurel, Ellisville, Stringer, Bay Springs, Moss, Turnerville,
Eastabuchie, Tuckers Crossing, Garlandville, Moselle, Soso, Louin and
Montrose.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3180 8940 3180 8932 3222 8932 3222 8909
      3143 8907 3143 8940

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:45 AM CDT, 21 minutes earlier.

Area forecast discussion, Jul 14, 6:45 AM CDT, 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
645 AM CDT Sun Jul 14 2019

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Widespread RA with isolated TS will continue to spread across the
region today as Tropical Storm Barry lifts northward across the
region. Ceilings will fluctuate between low VFR and MVFR.
Visibilities will fall to IFR at times in heavier rain bands.
SE/ESE winds will be gusty at times, especially across SE
Arkansas/W Mississippi/NE Louisiana. /DL/

&&

.DISCUSSION...
Through Monday:
Overview - The center of Tropical Storm Barry is now over western
Louisiana near Toledo Bend Reservoir, drifting northward this
early morning. Deepest convection remains displaced south of the
center over the warm Gulf waters, but we are finally seeing
cooling cloud tops with heavier rain bands making it well inland
along convergent bands extending roughly along I-55 and from
Vermillion Bay northward to near Alexandria. Through today, these
rain bands will continue to train northward across the area with
multiple swaths of heavier rainfall resulting in flash flooding.
Barry will continue northward into Arkansas tonight and Monday,
with rain bands becoming increasingly SW/NE oriented. While
overall coverage will likely decrease, the potential for locally
heavy rain will persist as there will still be a tendency for
these rain bands to train over the same areas. There will also be
a trend by Monday toward greater coverage over the northern half
of the area, with rain chances decreasing over the south.

While flooding impacts have been slow to materialize thus far, it
is important to note that the worst part of this system has yet
to reach our area. Strong potential still exists for localized
areas of significant flash flooding.

Additional details on impacts follow...

Flash Flood Threat - A Flash Flood Watch remains in effect
areawide. There has been a continued trend toward the highest
amounts occurring farther over the western portion of the forecast
area, with lesser amounts closer to the AL state line. With less
rainfall occurring last night, there has also been a downward
trend in storm totals. For this forecast, we opted to use the HREF
mean QPF as a starting point for where to place the highest
forecast amounts and advertise the greatest impacts. Storm totals
were tweaked down a bit across the board, but given the potential
for training rain bands in a tropical airmass, I want to underline
that some of the locally higher-end rainfall amounts may still
occur, even in the areas farther east where lesser average totals
are expected. This trend toward somewhat lower storm totals does
not mean we are out of the woods yet.

Gradient Wind Threat - The Wind Advisory for northeast Louisiana
and southwest Mississippi will be continued through this morning.
Overnight, winds have gusted to as high as 41 mph at Natchez, 37
at Alexandria, and 36 mph at Vidalia. Given the persistence of
these gusts and rain soaked soils, numerous trees have been downed
in these areas and scattered power outages have resulted. It is
worth noting that gusty winds will remain possible across a good
chunk of Northeast LA and the Delta through into this afternoon.
While this isn't currently addressed in the HWO/graphics, this is
something we will monitor through the day - especially given the
greater impact with soaked soils.

Severe Storm Threat - Potential for brief tornadoes remains
over the entire area today. We did have a few tornado warnings
late last night as sufficient instability still existed,
coinciding with enhanced low level shear associated with Barry.
With the decrease in instability early this morning, that threat
has decreased for now. During the day today, the greatest
potential for any of these brief tornadoes will come in areas
where we can get a few breaks in the cloud deck allowing for
greater instability. Storm relative helicity remains high across
much of the area. A similar theme will carry over into Monday,
though the threat will be limited more toward the northern half of
the forecast area as the greater low level shear pulls northward
with the remnant low. /DL/

Monday night through Saturday: come Monday evening the remnants
of Barry are expected to be over northern Arkansas maintaining
potential for heavy rainfall over our northwest zones. The
remnants of Barry will continue to lift out to the northeast
across the mid Mississippi River valley Tuesday shifting the
potential for heavy rainfall north of our CWA but, it will take
until late Wednesday before the rain associated with Barry leaves
our northeast and high pressure builds back across our region. The
chance for rain and associated cloud cover will keep daytime
temperatures below normal through Wednesday while overnight lows
continue above normal. Thursday surface ridging will continue to
nose across the southeast states from the east while mid level
ridging spreads over the region from the west. A moist airmass
will remain in place with PWATs between an inch and three quarters
to two inches. It will be hard to rule out isolated storms in the
east and south during peak heating but the remainder of the CWA
should be dry. As temperatures top back out in the low to mid 90s,
peak heat index values will be near 105 in the west each
afternoon. Models differ with the GFS dropping a frontal boundary
into our area Saturday but consensus suggests the heat will
continue building into Saturday raising concern for a possible
heat advisory for a portion of our area. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  74  82  72 / 100  91  85  34
Meridian      80  74  83  74 /  85  75  75  24
Vicksburg     75  74  82  75 / 100 100  84  43
Hattiesburg   80  74  84  74 /  80  73  72  21
Natchez       77  74  82  74 / 100  95  86  32
Greenville    74  73  81  74 / 100 100  88  62
Greenwood     76  73  81  75 / 100 100  88  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
     072>074.

     Wind Advisory until 10 AM CDT this morning for MSZ059>061.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

     Wind Advisory until 10 AM CDT this morning for LAZ023>026.

AR...Flash Flood Watch through Monday morning for ARZ074-075.

&&

DL/22
Hazardous weather outlook, Jul 14, 4:16 AM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
416 AM CDT Sun Jul 14 2019

ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057-
062>066-072>074-150930-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala-
Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton-
Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, north
central Mississippi, northwest Mississippi, south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of very heavy rain will lead to areas of flash
flooding becoming likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ030-031-033-039-046-052-058-150930-
Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of heavy rain may lead to localized flash flooding
especially in low lying and urban areas through tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

LAZ007>009-015-016-025-MSZ040-041-047-053-150930-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Issaquena-Sharkey-Warren-Claiborne-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of northeast
Louisiana, southwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible through tonight. Many roads could be flooded or closed
and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

LAZ023-024-026-MSZ059-060-150930-
Franklin LA-Catahoula-Concordia-Jefferson-Adams-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible through tonight. Many roads could be flooded or closed
and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph today. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ061-150930-
Franklin MS-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of southwest
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of very heavy rain will lead to areas of flash
flooding becoming likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph today. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jul 14, 3:24 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     NON-TSTM WND DMG NATCHEZ                 31.55N 91.39W
07/14/2019                   ADAMS              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWNED ACROSS ADAMS COUNTY,
            INCLUDING ALONG CRANFIELD RD, PALESTINE RD,
            OLD HWY 84, LOWER WOODVILLE RD, PINEMOUNT
            RD, AND DUMAS DR.

&&

DL
Local storm report, Jul 14, 5:30 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
530 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     3 NNE LUMBERTON         31.04N 89.44W
07/14/2019                   LAMAR              MS   EMERGENCY MNGR

            TREE DEBRIS AND DOWNED POWER LINES ON US 11
            AT SENECA RD.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:21 PM CDTSpecial Weather StatementJANJefferson Davis, Marion24 min
Jul 13, 9:34 PM CDTTornado WarningJANJefferson Davis, Marion17 min
Jul 13, 10:18 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar42 min
Jul 13, 10:38 PM CDTTornado WarningJANCovington, Jones32 min
Jul 13, 11:22 PM CDTTornado WarningJANSmith23 min
Jul 14, 12:56 AM CDTTornado WarningJANJasper, Smith49 min
Jul 14, 4:21 AM CDTFlash Flood WarningJANHinds, Madison3 hr
Jul 14, 5:07 AM CDTTornado WarningJANForrest, Jones54 min
Jul 14, 6:06 AM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 14, 6:21 AM CDTTornado WarningJANForrest, Jones21 min
Jul 14, 8:59 AM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 9:51 AM CDTFlash Flood WarningJANJasper, Jones3 hr
Jul 14, 11:13 AM CDTFlash Flood WarningJANCovington, Lamar6 hr
Jul 14, 11:29 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar46 min
Jul 14, 11:38 AM CDTSpecial Weather StatementJANClarke22 min
Jul 14, 11:42 AM CDTTornado WarningJANClarke31 min
Jul 14, 12:12 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln48 min
Jul 14, 12:13 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale62 min
Jul 14, 12:19 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 12:24 PM CDTSevere Thunderstorm WarningJANClarke36 min
Jul 14, 12:37 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Marion, Simpson31 min
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningJANJasper, Jones14 min
Jul 14, 12:55 PM CDTFlash Flood WarningJANJasper, Jones5 hr
Jul 14, 12:55 PM CDTSevere Thunderstorm WarningJANLincoln50 min
Jul 14, 2:24 PM CDTRiver Flood WarningJANLeake4 days
Jul 14, 3:08 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 3:29 PM CDTSpecial Weather StatementJANHinds31 min
Jul 14, 3:59 PM CDTSpecial Weather StatementJANCopiah, Lincoln31 min

Nearby

Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.